Time-Dependent Neutral Stochastic Delay Partial Differential Equations Driven by Rosenblatt Process in Hilbert Space

  • E. Lakhel
  • A. TlidiEmail author
Part of the Studies in Fuzziness and Soft Computing book series (STUDFUZZ, volume 372)


In this paper, we investigate a class of time-dependent neutral stochastic functional differential equations with finite delay driven by Rosenblatt process in a real separable Hilbert space. We prove the existence of unique mild solution by the well-known Banach fixed point principle. At the end we provide a practical example in order to illustrate the viability of our result.


  1. 1.
    P. Acquistapace, B. Terreni, A unified approach to abstract linear parabolic equations. Tend. Sem. Mat. Univ. Padova 78, 47–107 (1987)MathSciNetzbMATHGoogle Scholar
  2. 2.
    D. Aoued, S. Baghli, Mild solutions for Perturbed evolution equations with infinite state-dependent delay. Electron. J. Qual. Theory Differ. Equ. 59, 1–24 (2013)MathSciNetCrossRefGoogle Scholar
  3. 3.
    B. Boufoussi, S. Hajji, E. Lakhel, Functional differential equations in Hilbert spaces driven by a fractional Brownian motion. Afrika Matematika 23(2), 173–194 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    T. Caraballo, M.J. Garrido-Atienza, T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion. Nonlinear Anal. 74, 3671–3684 (2011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimension (Cambridge University Press, Cambridge, 1992)CrossRefGoogle Scholar
  6. 6.
    S. Hajji, E. Lakhel, Existence and uniqueness of mild solutions to neutral SFDEs driven by a fractional Brownian motion with non-Lipschitz coefficients. J. Numer. Math. Stochast. 7(1), 14–29 (2015)MathSciNetzbMATHGoogle Scholar
  7. 7.
    E. Lakhel, Exponential stability for stochastic neutral functional differential equations driven by Rosenblatt process with delay and Poisson jumps. Random Oper. Stoch. Equ. 24(2), 113–127 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    N.N. Leonenko, V.V. Ahn, Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long-range dependence. J. Appl. Math. Stoch. Anal. 14, 27–46 (2001)MathSciNetCrossRefGoogle Scholar
  9. 9.
    M. Maejima, C.A. Tudor, On the distribution of the Rosenblatt process. Statist. Probab. Lett. 83, 1490–1495 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    M. Maejima, C.A. Tudor, Wiener integrals with respect to the Hermite process and a non central limit theorem. Stoch. Anal. Appl. 25, 1043–1056 (2007)MathSciNetCrossRefGoogle Scholar
  11. 11.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences (Springer, New York, 1983)zbMATHGoogle Scholar
  12. 12.
    V. Pipiras, M.S. Taqqu, Integration questions related to the fractional Brownian motion. Probab. Theory Relat. Fields 118, 251–281 (2001)MathSciNetCrossRefGoogle Scholar
  13. 13.
    M. Rosenblatt, Independence and dependence, in Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, Volume 2: Contributions to Probability Theory, pp. 431-443. (University of California Press, Berkeley, CA, 1961)Google Scholar
  14. 14.
    M.S. Taqqu, Weak convergence to fractional Brownian motion and the Rosenblatt Process. Z. Wahr. Geb. 31, 287–302 (1975)MathSciNetCrossRefGoogle Scholar
  15. 15.
    M. Taqqu, Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrscheinlichkeitstheor, Verw. Geb., 50, 53–83 (1979)Google Scholar
  16. 16.
    C.A. Tudor, Analysis of the Rosenblatt process. ESAIM Probab. Statist. 12, 230–257 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Cadi Ayyad university, National School of Applied SciencesSafiMorocco

Personalised recommendations